# SDR CALA2013092491389

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BS 1640 HAS CORROSION ON THE TOP FLANGE.  REMOVED DAMAGED TEE CHORD AREA, FABRICATED & INSTALLED TEE REPAIR & SPLICE ANGLES IAW ECRA 5310-05861.
